Sur certaines équations completement nonlinéaires invariantes par transformation conforme

Translated title of the contribution: On some conformally invariant fully nonlinear equations

Aobing Li, Yan Yan Li

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We outline proofs of our results in [7] on Liouville type theorems, Harnack type inequalities, and existence and compactness of solutions to some conformally invariant fully nonlinear elliptic equations of second order on locally conformally flat Riemannian manifolds. Details will appear in [7].

Translated title of the contributionOn some conformally invariant fully nonlinear equations
Original languageFrench
Pages (from-to)305-310
Number of pages6
JournalComptes Rendus Mathematique
Volume334
Issue number4
DOIs
StatePublished - Feb 28 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On some conformally invariant fully nonlinear equations'. Together they form a unique fingerprint.

Cite this